# SDR QXEA2013043000860

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 CORRODED.  REMOVED CORROSION, FOUND SEAT TRACK TO BE OUT OF LIMITS DUE TO A 50 PERCENT MATERIAL LOSS ON UPPER CLAW SURFACE IAW SRM 53-20-49-02-02, REV 12. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, REV 12 AND 51-40-15-02-01, REV 12.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, REV 12.   INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01, + 51-41-05-00-01 REV 12.
